How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick, MD Your Own Question
Dr. Rick, MD
Dr. Rick, MD, Board Certified MD
Category: Medical
Satisfied Customers: 11278
Experience:  20+ years as a doctor. Internal Medicine Internship in NYC
48069651
Type Your Medical Question Here...
Dr. Rick, MD is online now
A new question is answered every 9 seconds

Hi....Ive been taking fishoil for approximately 5months and

This answer was rated:

Hi....Ive been taking fishoil for approximately 5months and about 1month ago i increased the amount too 600mg, then 2weeks ago woke up with baggy eyes...Would it be too much fishoil and with the bags go away? thanks

RickMD :

I am online and happy to help you with your question today.

RickMD :

I do not believe that the fishoil in your diet has caused the bags under your eyes.

Customer:

Ok...what else could it be?

RickMD :

These are caused by many things.

RickMD :

Well, it can be from not getting enough sleep, water retention, lack of exercise, high salt intake, sinus infections and the most common reason?

RickMD :

Genetics. It is just something that was destined to happen....

Customer:

OK... Is 600mg too much? how much fishoil shall i have per day?

RickMD :

No. That should be OK.

RickMD :

Is there anything else you would like to discuss at this point or have all your questions been answered to your satisfaction?

RickMD :

Fish oil is very safe.

RickMD :

Are you still there?

Customer:

Yes

RickMD :

 


I see that you are typing and that could mean a couple of things: 1. you are actually typing or, 2, the chat system has frozen up. I'll give it a few more minutes and if I've not seen anything from you I'll switch over to the Q&A system. That system works a lot like 'text messaging' but, unlike the chat system, it almost never freezes up. We can continue to work on your question there. :o)

Customer:

I am on other supplements alsoi & vitamins & ,meds for high blood pressure, aspirin & cholestrol pills

Customer:

which I take daily

RickMD :

Ok.

RickMD :

It is hard to hurt your body with too much fish oil although it can upset some peoples stomach. From what you have posted, you should be fine.

RickMD :

That being said, next time you see your doctor be sure that she knows everything you are taking as some natural supplements, vitamins etc can interfere with some medicines and some medical problems.

RickMD :

Does this make sense to you?

Customer:

Yes Thank U

RickMD :

It seems like there is a delay in the internet as we are on opposite sides of the planet :)

RickMD :

My pleasure. Have a good day

RickMD :

I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. And please let me know if the rating system gives you any troubles.

Thanks in advance,

Dr. Rick MD FACS

RickMD :

Please say "hi" to the Southern Cross for me. I hope to see it in person someday ;)

Dr. Rick, MD and 5 other Medical Specialists are ready to help you